# SDR AALA20150115005

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 86,983 hours, 13,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201720001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 32 LT EMER EXIT LIGHT LENS MISSING.  R & R EMER LIGHT ASSEMBLY.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-10-962-104.  SYS CHECKED NORMAL.
